# SDR 05FDEA04372

- Difficulty date: December 19, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Undamaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY INSTALLED REPAIR AT STA 680, STR 28 WAS ACCOMPLISHED IAW SRM 51-40-3, FIG 1 PAGE 1, BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTED OF LOCATION, SHAPE, SIZE, FASTENER SPACING AND NUMBERS, MATERIAL THICKNESS AND TYPE, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
